Loading...
Loading...

Go to the content (press return)

Twists of the genus 2 curve Y2¿=¿X6¿+¿1

Author
Cardona, G.; Lario, J.-C.
Type of activity
Journal article
Journal
Journal of number theory
Date of publication
2020-04-01
Volume
2019
First page
195
Last page
211
DOI
10.1016/j.jnt.2019.08.017
URL
https://www.sciencedirect.com/science/article/pii/S0022314X19302975 Open in new window
Abstract
Here we study the twists of the genus 2 curve given by the hyperelliptic equation over any field of characteristic different from 2, 3 or 5. Since any curve of genus 2 with group of automorphisms of order 24 is isomorphic (over an algebraically closed field) to the given one, the study of this set of twists is equivalent to the classification, up to isomorphisms defined over the base field, of curves of genus 2 with that number of automorphisms. This contribution closes the series of articles on...
Keywords
-groups, Curves of genus 2, Gk, Hyperelliptic curves, Representations of, Twists of curves
Group of research
TN - Number Theory Research Group

Participants